Should I change the amount of cream I use since I’m having hot flashes and sleep disturbance?

27 Apr 2004

I am 58 and finally in menopause (no periods for 5 months). I have been using Natural Progesterone Cream successfully for several years, and was very pleased with it. Now I am having a lot of hot flashes and sleep disturbance. Should I change the amount of cream I am using?

My gynecologist tells me natural progesterone converts to estrogen and can cause cancer.

27 Apr 2004

I have been using a natural progesterone cream, but recently I had visited my gynecologist and was surprised to have her tell me that since I had a complete hysterectomy (including ovaries) (1995) that I do not need this progesterone cream - since I no longer have a uterus and that, in fact, once absorbed, it actually converts to (too much) estrogen inside my body, and can lead to cancer. Can you please give me some direction?

I am a GP and my wife has breast cancer and is on letrozole an aromatase inhibitor.

27 Apr 2004

I am a GP and my wife has breast cancer and is on letrozole an aromatase inhibitor. I want to know if we add progesterone cream to her treatment whether it will have an adverse effect when she is already on letrozole.

I’m a 21 year old female who suffers from hirsutism and acne. Can natural progesterone help me?

20 Apr 2004

I'm a 21 year old female who suffers from hirsutism and acne. I've suffered from acne since I was roughly 10 -12 years old. I suffered from hirsutism since I was 16. I tried every conventional treatment for my acne including the poisonous drug Accutane when I was 16-17. Can balancing my hormones naturally with essential fatty acids and no sugar and natural progesterone cream help my hirsutism problem?

Is it possible to have anxiety while going through menopause?

20 Apr 2004

Is it possible to have anxiety while going thru menopause (I still am battling anxiety even with the added estrogen/progesterone) or is it simply a matter of my body adjusting to the hormone replacements and eventually the "anxiety" will end? Help!

Subscribe to Newsletter